| Catalog Number |
114746L |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 45 minutes into treatment with a revaclear 400, an external blood leak was observed in the top section of the dialyzer where the cap is screwed onto the body of the dialyzer itself.No dripping occurred outside of the threads or alarms on the machine.The blood was present in the threads that connect the top of the dialyzer to the cylindrical body of the dialyzer.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.